PARALMAX EXTRA

PARALMAX EXTRA

202207-0287 • 1387 Views • Box of 10 blisters x 12 film-coated tablets.
COMPOSITION

Each film-coated tablet contains:

Active ingredient:

Paracetamol 500 mg
Caffeine 65 mg
A mild analgesic and antipyretic formulated to give extra pain relief. The tablets are recommended for the treatment of most painful and febrile conditions, for example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds, influenza and sore throat.

POSOLOGY AND METHOD OF ADMINISTRATION

DOSAGE

Adults (including the elderly), and children aged 16 years and over: Two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 8 tablets in 24 hours. 

Children aged 12-15 years: One tablet up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 4 tablets in 24 hours. 

Not recommended for children under 12 years

ADMINISTRATION

Oral route.

CONTRAINDICATIONS

Hypersensitivity to paracetamol, caffeine or any of the other constituents.

WARNINGS AND PRECAUTIONS

- Do not exceed stated dose. 

- Do not use with any other paracetamol containing products. The concomitant use with other products containing paracetamol may lead to an overdose. 

- Paracetamol overdose may cause liver failure which may require liver transplant or lead to death. 

- Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non- cirrhotic alcoholic liver disease. 

- Caution should be exercised in patients with glutathione depleted states, as the use of paracetamol may increase the risk of metabolic acidosis.

- Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product. 

- Sodium methyl-, sodium ethyl- and sodium propyl- parahydroxybenzoates (E 219, E 215 and E 217) may cause allergic reactions (possibly delayed). 

- This medicine contains less than 1 mmol sodium (23 mg) per tablet, that is to say essentially 'sodium-free'. 

- If symptoms persist, medical advice must be sought. 

- Keep out of the sight and reach of children. 

- Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

PREGNANCY AND LACTATION

- Paracetamol-caffeine is not recommended for use during pregnancy due to the possible increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption. 

- Caffeine in breast milk may potentially have a stimulating effect on breast fed infants. 

- Due to the caffeine content of this product it should not be used if you are pregnant or breast feeding.

EFFECTS ON ABILITY TO DRIVE AND USE MACHINES

None.

STORAGE CONDITION

In a dry place, below 30°C, protect from light.

SHELF-LIFE

36 months from the manufacturing date. Do not use it after the expiry date.

Box of 10 blisters x 12 film-coated tablets.
Your comment

Similar products

PARALMAX® POWER
Box of 15 blisters x 12 film-coated tablets.
Contact Us
PARALMAX KIDS
Box of 30 sachets x 2.0 g.
Contact Us
PARALMAX® COLD
Box of 15 blisters x 12 film-coated tablets.
Contact Us
PARALMAX 650
Box of 15 blisters x 12 film-coated tablets
Contact Us
CONOGES 200
Box of 03 blisters x 10 capsules.
Contact Us
PARALMAX PAIN
Box of 10 blisters × 12 film-coated tablets.
Contact Us
PARALMAX FORTE
Box of 15 blisters x 12 film-coated tablets.
Contact Us
PARALMAX COLD+FLU
Box of 15 blisters x 12 film-coated tablets.
Contact Us
PARALMAX ACE
Box of 10 blisters x 10 film-coated tablets.
Contact Us
BOSTRYPSIN
Box of 10 blisters × 10 tablets
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.